Papers

Exportar 14 resultados:
Filtros: First Letter Of Title é F  [Limpar todos os filtros]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
F
E. C. da Silva, Caldas, I. L., and Viana, R. L., Field line diffusion and loss in a tokamak with an ergodic magnetic limiter, Physics of Plasmas, vol. 8, no. 6, pp. 2855 - 2865, 2001. (502.88 KB)
R. O. Medrano-T, Moura, A., Tél, T., Caldas, I. L., and Grebogi, C., Finite-size particles, advection, and chaos: A collective phenomenon of intermittent bursting, Physical Review E, vol. 78, no. 5, 2008. (12.15 MB)
J. D. Szezech, Schelin, A. B., Caldas, I. L., Lopes, S. R., Morrison, P. J., and Viana, R. L., Finite-time rotation number: A fast indicator for chaotic dynamical structures, Physics Letters A, vol. 377, no. 6, pp. 452 - 456, 2013. (1.02 MB)
J. D. Szezech, Schelin, A. B., Caldas, I. L., Lopes, S. R., Morrison, P. J., and Viana, R. L., Finite-time rotation number: A fast indicator for chaotic dynamical structures, Physics Letters A, vol. 377, no. 6, pp. 452 - 456, 2013. (1.02 MB)
J. D. Szezech, Schelin, A. B., Caldas, I. L., Lopes, S. R., Morrison, P. J., and Viana, R. L., Finite-time rotation number: A fast indicator for chaotic dynamical structures, Physics Letters A, vol. 377, no. 6, pp. 452 - 456, 2013. (1.02 MB)
F. H. Palladino, Corso, G., and Caldas, I. L., Folding characterization in conservative chaotic fluid flows, Chaos, Solitons & Fractals, vol. 19, no. 5, pp. 1087 - 1094, 2004. (387.98 KB)
F. H. Palladino, Corso, G., and Caldas, I. L., Folding characterization in conservative chaotic fluid flows, Chaos, Solitons & Fractals, vol. 19, no. 5, pp. 1087 - 1094, 2004. (387.98 KB)
J. S. E. PORTELA, Caldas, I. L., Viana, R. L., and Sanjuan, M. A. F., FRACTAL AND WADA EXIT BASIN BOUNDARIES IN TOKAMAKS, International Journal of Bifurcation and Chaos, vol. 17, no. 11, pp. 4067 - 4079, 2007. (1.94 MB)
R. L. Viana, Mathias, A. C., Marcus, F. A., Kroetz, T., and Caldas, I. L., Fractal boundaries in chaotic hamiltonian systems, Journal of Physics: Conference Series, vol. 911, p. 012002, 2017. (3.79 MB)
R. L. Viana, da Silva, E. C., Kroetz, T., Caldas, I. L., Roberto, M., and Sanjuan, M. A. F., Fractal structures in nonlinear plasma physics, Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 3691773812350583226118296176/7769456114450914151594551271906484214717293847122164165386667134315505162717123981448180, no. 193523525424, pp. 371 - 395, 2011. (3.76 MB)
A. C. Mathias, Viana, R. L., Kroetz, T., and Caldas, I. L., Fractal structures in the chaotic motion of charged particles in a magnetized plasma under the influence of drift waves, Physica A: Statistical Mechanics and its Applications, vol. 469, pp. 681 - 694, 2017. (6.98 MB)
E. E. D. E. S. O. U. Z. A. FILHO, MATHIAS, A. C., Caldas, I. L., and Viana, R. L., Fractal structures in the deflection of light by a pair of Schwarzschild black holes, Indian Academy of Sciences Conference Series, vol. 3, 2020.
A. C. Mathias, Mugnaine, M., Santos, M. S., Szezech, J. D., Caldas, I. L., and Viana, R. L., Fractal structures in the parameter space of nontwist area-preserving maps, Physical Review E, vol. 100, no. 5, 2019. (2.08 MB)
M. A. Garms, Andrade, M. T. C., and Caldas, I. L., Fuzzy computational control for real Chua circuit, Chaos, Solitons & Fractals, vol. 39, no. 5, pp. 2169 - 2178, 2009. (301.76 KB)